# SDR C77A20120805031

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Washer
- Part number: NAS1149C1432R
- Condition: Loose
- Location: Zone 400
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD AFT ATTACHMENT WASHER, IS LOOSE.  REMOVE CASTELLATED NUT, CHECK RUN-ON TORQUE AND REINSTALL AND TORQUED NUT TO SPECIFIED TORQUE VALUE LISTED IN ETD AND RESAFTIED  IAW ETD 2012-170-010558 AND EA E175-54-104 REV IR.
